# SDR YENA20110618276

- Difficulty date: June 18, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N613JB
- Make and model: Airbus A320-232
- Aircraft serial: 2449
- Aircraft time: 24,757 hours, 8,577 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Swivel
- Part number: AE84760Z
- Part serial: JB4822
- Condition: Leaking
- Location: Rt Mlg
- Part time: 24,739 hours, 8,568 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLT 951 BOS-MCO, CREW DECLARED EMERGENCY LANDING DUE TO THE LOST OF GREEN HYDRAULIC SYSTEM.  AIRCRAFT HAD TO BE TOWED FROM THE RUNWAY TO THE GATE DUE TO LOSS OF STEERING.  THE TECHNICIAN FOUND HYDRAULIC FLUID LEAKING FROM RT MLG SWIVEL ASSY.  REMOVED AND REPLACED RT MLG SWIVEL ASSY AS PER AMM 32-31-38-04.  OPS AND LEAK CHECK GOOD.
